American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Héctor J. Sussmann. An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point. Bull. Amer. Math. Soc. 83 (1977) 296-298. MR 0419964.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Elliott. A stochastic minimum principle. Bull. Amer. Math. Soc. 82 (1976) 944-946. MR 0426926.
Abstract, references, and article information   
View Article: PDF

[3] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[4] B. J. Matkowsky and Z. Schuss. On the problem of exit. Bull. Amer. Math. Soc. 82 (1976) 321-324. MR 0436349.
Abstract, references, and article information   
View Article: PDF

[5] Walter A. Rosenkrantz. A convergent family of diffusion processes whose diffusion coefficients diverge. Bull. Amer. Math. Soc. 80 (1974) 973-976. MR 0356256.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1